Ordered structures and their variants
New characterization theorems of the mp-quantales

George Georgescu

Volume 2, Issue 2 , June 2021, , Pages 106-119

http://dx.doi.org/10.22105/jfea.2021.279892.1090

Abstract
  The mp-quantales were introduced in a previous paper as an abstraction of the lattices of ideals in mp-rings and the lattices of ideals in conormal lattices. Several properties of m-rings and conormal lattices were generalized to mp-quantales. In this paper we shall prove new characterization theorems ...  Read More